Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 46 found articles
 
 
  Approximate solution for the nonlinear model of diffusion and reaction in porous catalysts by means of the homotopy analysis method
 
 
Title: Approximate solution for the nonlinear model of diffusion and reaction in porous catalysts by means of the homotopy analysis method
Author: Abbasbandy, S.
Appeared in: Chemical engineering journal
Paging: Volume 136 (2008) nr. 2-3 pages 7 p.
Year: 2008
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 46 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands